# SDR CA960909023

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 205031025001
- Condition: Cracked
- Location: Aft Hole
- Component: 205030845131
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LIFT BEAM ASSEMBLY FITTING CRACKED AT THE HOLE ON THE AFT EAR.
